Advertisement

Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 209–212 | Cite as

Some Transcendental Equations with Trigonometric and Hyperbolic Functions

  • A. Gimaltdinova
Article

Abstract

Eigenvalues of many spectral problems for differential equations are the roots of transcendental equations. In this article we prove the statements about the roots of some equations with trigonometric and hyperbolic functions. These equations have countable sets of real and pure imaginary roots.

Keywords and phrases

trigonometric and hyperbolic functions transcendental equations roots of equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J.W. S. Rayleigh, The Theory of Sound (Macmillan, New York, 1894).zbMATHGoogle Scholar
  2. 2.
    L. Collatz, Eigenvalue Problems (Nauka, Moscow, 1968) [in Russian].zbMATHGoogle Scholar
  3. 3.
    N. de Bruijn, Asymptotic Methods in Analysis (North-Holland, Amsterdam, 1958).zbMATHGoogle Scholar
  4. 4.
    M. V. Fedorjuk, Asymptotics: Integrals and Series (Nauka, Moscow, 1987) [in Russian].Google Scholar
  5. 5.
    K. B. Sabitov, “Beam oscillations with embedded ends,” Vestn. Samar. Tekh. Univ., Ser.: Fiz.-Mat. Nauki 1, 311–324 (2015).Google Scholar
  6. 6.
    A. A. Gimaltdinova, “The Dirichlet problem for the Lavrent’ev–Bitsadze equation with two type-change lines in a rectangular domain,” Dokl.Math. 91, 41–46 (2015).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Ufa State Petroleum Technological UniversityUfaRussia

Personalised recommendations